# SDR AUS20030351

- Difficulty date: March 22, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 737-7BX
- Engine: Ge CFM567B24
- System (JASC): 8011 · Engine Starter
- Part: Seal
- Part number: GRTA3966
- Condition: Failed
- Location: Engine Starter
- Component: Starter, Honeywell
- Component part number: 3505948
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE STARTER FAILED. OIL COMING FROM STARTER EXHAUST. INVESTIGATION FOUND TURBINE OIL SEAL LEAKING.
